# SDR 98ZZZX3003

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852CA
- Make and model: Beech 1900D
- Aircraft serial: UE55
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Condition: Failed
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO DOWNLOCK INDICATION ON LT MLG.  SUSPECTED ACTUATOR ZIGGING.  REPLACED LT MLG ACTUATOR.
